Detail publikace

Representative properties of the quasi-ordered set F(a,M)

Originální název

Representative properties of the quasi-ordered set F(a,M)

Anglický název

Representative properties of the quasi-ordered set F(a,M)

Jazyk

en

BibTex


@article{BUT45843,
  author="Josef {Šlapal}",
  title="Representative properties of the quasi-ordered set F(a,M)",
  chapter="45843",
  journal="Czechoslovak Mathematical Journal",
  volume="36",
  year="1984",
  month="january",
  pages="175",
  type="journal article"
}